ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Some properties of the ε∞-product of quotient bornological spaces

Aqzzouz, B. and Belmahjoub, F. and Snoussi, H. (2007) Some properties of the ε∞-product of quotient bornological spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (6). pp. 3-10. ISSN 00002-3043

[img]
Preview
PDF
Download (341Kb) | Preview

    Abstract

    Some properties of the ε∞-product defined in (4) are obtained by a study of a kind of isomorphism between the computation of this ε∞-product and the oridnary ε-product of L. Schwartz [9]. The paper contains several corollaries.

    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 22 Aug 2012 10:59
    Last Modified: 02 Oct 2012 09:30
    URI: http://mathematics.asj-oa.am/id/eprint/123

    Actions (login required)

    View Item